# SDR 2008UALA06362

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,009 hours, 18,559 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IN ALTERNATE FLAPS - INDICATORS SPLIT AT FLAPS 1.  LT INDICATION MOVES TO 1 NORMALLY, RT INDICATOR JUMPS TO ABOUT 15 THEN NEEDLES STAY SPLIT UNTIL LEADING EDGES AND TRAILING EDGES GET TO POSITION 1, THEN INDICATIONS ARE WITHIN LIMITS.
